# SDR HEEA956106

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3451 · DME/TACAN System
- Part: Display
- Part number: 066106902
- Condition: Defective
- Location: Cockpit
- Component: KDI573
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READOUT LIGHTS DIFFICULT TO READ. REPLACED DS901 DISPLAY THAT WAS WEAK.  APPLIED HUMISEAL TO PREVIOUSLY DONE HEADER MODIFICATION AND APPLIED DOW CORNING COMPOUND TO DISPLAY CONTACTS.  BENCH CHECK GOOD.
